ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Gaddam, S and Gudi, T and Porwal, K (2022) Two new approaches for solving elliptic obstacle problems using discontinuous Galerkin methods. In: BIT Numerical Mathematics, 62 (1). pp. 89-124.

Ravibabu, M and Singh, A (2020) The Least squares and line search in extracting eigenpairs in Jacobi–Davidson method. In: BIT Numerical Mathematics, 60 (4). pp. 1033-1055.

Krishnamurthy, EV and Venkateswaran, H (1981) A parallel wilf algorithm for complex zeros of a polynomial. In: BIT Numerical Mathematics, 21 (1). pp. 104-111.

This list was generated on Thu Apr 18 05:52:56 2024 IST.